JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CHARACTERIZATION OF THE VANISHING OF THE SECOND PLURIGENUS FOR NORMAL SURFACE SINGULARITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A CHARACTERIZATION OF THE VANISHING OF THE SECOND PLURIGENUS FOR NORMAL SURFACE SINGULARITIES
Wada, Koukichi;
  PDF(new window)
 Abstract
In the study of normal (complex analytic) surface singularities, it is interesting to investigate the invariants. The purpose of this paper is to give a characterization of the vanishing of . In [11], we gave characterizations of minimally elliptic singularities and rational triple points in terms of th.. second plurigenera and . In this paper, we also give a characterization of rational triple points in terms of a certain computation sequence. To prove our main theorems, we give two formulae for and of rational surface singularities.
 Keywords
second plurigenus;rational surface singularity;rational triple points;
 Language
English
 Cited by
 References
1.
M. Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), 129-136 crossref(new window)

2.
F. W. Knoller, 2-dimensionale Singularitaten und Differentialformen, Math. Ann. 206 (1973), 205-213 crossref(new window)

3.
H. B. Laufer, On rational singularities, Amer. J. Math. 94 (1972), 597-608 crossref(new window)

4.
H. B. Laufer, On minimally elliptic singularities, Amer. J. Math. 99 (1977), no. 6, 1257-1295 crossref(new window)

5.
J. Lipman, Rational singularities, with applications to algebraic surfaces and unique factorization, Inst. Hautes Etudes Sci. Publ. Math. 36 (1969), 195-279 crossref(new window)

6.
T. Okuma, The pluri-genera of surface singularities, Tohoku Math. J. (2) 50 (1998), no. 1, 119-132 crossref(new window)

7.
T. Okuma, The second pluri-genus of surface singularities, Compositio Math. 110 (1998), no. 3, 263-276 crossref(new window)

8.
T. Okuma, The polynomial periodicity of the plurigenera of surface singularities, Saitama Math. J. 17 (1999), 7-13

9.
G. N. Tjurina, Absolute isolation of rational singularities, and triple rational points, Functional Anal. i Prilozen. 2 (1968), no. 4, 70-81

10.
K. Wada, The behavior of the second pluri-genus of normal surface singularities of type $_*A_n,\;_*D_n,\;_*E_n,\;_*\tilde{A}_n,\;_*D_n\;and\;_*\tilde{E}_n$, Math. J. Okayama. Univ. 45 (2003), 45-58

11.
K. Wada, Characterizations of minimally elliptic singularities and rational triple points, Saitama Math. J. 22 (2004), 1-9

12.
K. Wada, On some properties of the second plurigenera of normal surface singularities, Thesis, University of Tsukuba, 2005

13.
K. Watanabe, On plurigenera of normal isolated singularities. I, Math. Ann. 250 (1980), 65-94 crossref(new window)